patti these questions that cannot be fully responded to with less
than a full consultation, so i will give the abridged version. first,
there are several ways to try to
taper from zoloft: first you can go down by very small increments over a long
period of time, ie, decrease by 12.5mgs per day every week or two. this
could be supplemented with the addition of a longer acting ssri such as
with regard to the use of imitrex and zoloft together, this is
a relative contraindication. there have been rare reports of using imitrex
and ssris concomitantly with c/o weakness, dizziness, or in coordination.
these side effects (ses) need to be observed for and a risk/benefit analysis
performed if there is the presence of such ses.
Me too. I started to auto medicate myself with Zoloft, because of obcessive compulsive disorder. I took it for 2 months. Gained 5 pounds and then stopped it. It is horrible. You vomit every morning just by drinking water. You fell dizzy, tired, unmotivated, almost catatonic. Your vision feels wavy. And oh my god, those horrible shocks in the head. It feels like your being electrocutted. I am taking 12.5 g every other day. I hope you get better!
I got this exact same phenomenon when I started Buspar, and when I was coming off Effexor. I can tell you in both cases, they went away (when I stopped the Buspar, and when I continued weaning off the antidperessant). Just to let you know if you can deal with them, they will go away eventually.
Of course, slow tapering is the absolute best way, especially if you've been on the med for a long time. Remember, they do effect serotonin neral pathways in your brain.